# SDR SWI2025F01019

- Difficulty date: February 4, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Debonded
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON OUTBD EDGE CORNER. DISBONDED. (C-CHECK RO 07/18/2025)REMOVED AND REPLACED RUBBING BLOCK PN: CC670-13076-3 REF. CRJ 700 SRM 51-42-13-001-001-A01, INSTALLED NEW LH AILERON O/B RIB REF. CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-13-001-001-A01, CRJ 700 SRM 51-42-21-001-001-A01, DRWG CC670-13000 REV. D AND REO 670-57-61-441 REV. -- DATED 2025-04-11. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
